Simplicial and crossed Lie algebras.

Akça, İ.; Arvasi, Z.

Homology, Homotopy and Applications (2002)

  • Volume: 4, Issue: 1, page 43-57
  • ISSN: 1532-0073

How to cite


Akça, İ., and Arvasi, Z.. "Simplicial and crossed Lie algebras.." Homology, Homotopy and Applications 4.1 (2002): 43-57. <>.

author = {Akça, İ., Arvasi, Z.},
journal = {Homology, Homotopy and Applications},
keywords = {Peiffer elements; 2-crossed modules; simplicial Lie algebras},
language = {eng},
number = {1},
pages = {43-57},
publisher = {International Press, Somerville},
title = {Simplicial and crossed Lie algebras.},
url = {},
volume = {4},
year = {2002},

AU - Akça, İ.
AU - Arvasi, Z.
TI - Simplicial and crossed Lie algebras.
JO - Homology, Homotopy and Applications
PY - 2002
PB - International Press, Somerville
VL - 4
IS - 1
SP - 43
EP - 57
LA - eng
KW - Peiffer elements; 2-crossed modules; simplicial Lie algebras
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.